Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 31, NWS Austin/San Antonio, TX

April 13, 2019Bastrop County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2019, 11:51 AM CDT for Bastrop County, Lee County, Texas. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 11:51 AM CDT (16:51 UTC)
Expired
Apr 13, 2019, 12:30 PM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bastrop County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 71 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 11:57 AM CDTHAIL 0.251 S Bastrop State Park, TXSTAFF MEMBER CALLED IN A REPORT OF PEA SIZED HAIL.
Apr 13, 11:59 AM CDTHAIL 0.752 Sse Bastrop State Par, TXSPOTTER REPORT OF 3/4 INCH HAIL 2 SE OF BASTROP.
Apr 13, 12:02 PM CDTHAIL 1Bastrop, TX
Apr 13, 12:10 PM CDTHAIL 0.251 Nw Paige, TXSPOTTER REPORTED PEA SIZE HAIL AT THE INTERSECTION OF HWY 21 AND FM 144.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

336 
WUUS54 KEWX 131651
SVREWX
TXC021-287-131730-
/O.NEW.KEWX.SV.W.0031.190413T1651Z-190413T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1151 AM CDT Sat Apr 13 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Bastrop County in south central Texas...
  South central Lee County in south central Texas...

* Until 1230 PM CDT.

* At 1151 AM CDT, a severe thunderstorm was located near Bastrop,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bastrop, Giddings, Smithville, Fedor, Paige, Circle D-KC Estates,
  Camp Swift, Upton, Phelan, Serbin, Bastrop State Park, Hills
  Prairie, Alum Creek, Buescher State Park, Hills, Manheim and
  Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2995 9734 3009 9745 3035 9701 3015 9689
TIME...MOT...LOC 1651Z 241DEG 31KT 3005 9734 

HAIL...1.00IN
WIND...60MPH
 
$$

BMW
2 follow-up statements
973 
WWUS54 KEWX 131706
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1206 PM CDT Sat Apr 13 2019

TXC021-287-131730-
/O.CON.KEWX.SV.W.0031.000000T0000Z-190413T1730Z/
Bastrop TX-Lee TX-
1206 PM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EAST CENTRAL BASTROP AND SOUTH CENTRAL LEE COUNTIES...

At 1205 PM CDT, a severe thunderstorm was located near Circle D-KC
Estates, or near Bastrop, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotter reported quarter size hail near 
         Bastrop.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bastrop, Giddings, Smithville, Fedor, Paige, Circle D-KC Estates,
Camp Swift, Serbin, Bastrop State Park, Alum Creek, Buescher State
Park, Hills, Manheim and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3000 9722 3016 9733 3035 9701 3015 9689
TIME...MOT...LOC 1705Z 241DEG 32KT 3011 9720 

HAIL...1.00IN
WIND...60MPH
 
$$

BMW
078 
WWUS54 KEWX 131717
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1217 PM CDT Sat Apr 13 2019

TXC021-287-131730-
/O.CON.KEWX.SV.W.0031.000000T0000Z-190413T1730Z/
Bastrop TX-Lee TX-
1217 PM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EAST CENTRAL BASTROP AND SOUTH CENTRAL LEE COUNTIES...

At 1217 PM CDT, a severe thunderstorm was located over Paige, or 9
miles west of Giddings, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Giddings, Fedor, Paige, Serbin, Hills, Manheim and Lincoln. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3006 9709 3023 9722 3035 9701 3015 9689
TIME...MOT...LOC 1717Z 237DEG 32KT 3018 9709 

HAIL...1.00IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 11:10 AM CDT, 41 minutes earlier.

Area forecast discussion, Apr 13, 11:10 AM CDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1110 AM CDT Sat Apr 13 2019

.UPDATE...
Recently cancelled another row of counties (just to the west of I-35) from
the Severe Thunderstorm Watch as the line of strong to severe storms
moves to the northeast. The Severe Thunderstorm Watch continues in
effect for areas mainly along and east of I-35 through 3 PM this
afternoon. Main weather threats are large hail and damaging wind
gusts. Can't rule out an isolated tornado or two. Updated zone
product went out few minutes ago.

&&

.PREV DISCUSSION... /ISSUED 908 AM CDT Sat Apr 13 2019/

UPDATE...
A Severe Thunderstorm Watch has been issued for areas along and east
of Llano to Crystal City in Zavala County through 3 PM this
afternoon. A line of strong to severe thunderstorms along Highway 83
continues to move eastward with other isolated strong to severe
storms ahead of this line affecting areas west of San Antonio and
northeast of the Austin metro areas. The line of storms will continue
to move to the northeast for the next several hours. The main impacts
of these storms are anticipated to be large hail on one inch in
diameter and isolated tornadoes. The time frame for these storms to
affect the I-35 corridor is from this current time through 3 PM this
afternoon. Storms could clear the Bexar County around 1 or 2 PM this
afternoon per latest HiRes model guidance.

PREV DISCUSSION... /ISSUED 704 AM CDT Sat Apr 13 2019/

AVIATION... /12Z TAFS/
An isolated supercell is moving along Hwy 90 toward San Antonio but
has a long way to go in an area of decreasing shear and instability.
Thus will maintain only showers for the SAT/SSF TAFS. Over AUS, there
is a large fetch of streamers showers, and the rapid refresh runs as
a whole portrays a better chance for a broken line of storms to pass
through between 15Z and 17Z. Thus will include a 4 hour tempo window
to account for both scenarios as the streamer showers should
intensify after daybreak. There is a weak line of convection tapering
off on the Srn in just upstream from DRT, so will allow for an hour
or two of vcts before the wind shift to the west. Low cigs have set
up over AUS with some vsbys down to near 1 mile with light rain. This
should mix better in the next hour or two with a more southerly wind
trend developing. Have increased the shift to forward an hour at
SAT/SSF as the mixing might kick in a SW wind increase and a more
gradual shift with the front. Meanwhile the more sharp wind shift is
still expected at AUS. Mid-afternoon wind gusts still look to
approach 35 knots, and some wrap-around light sprinkles could linger
into the afternoon hours at AUS while skies clear faster over the
remaining TAF sites.

PREV DISCUSSION... /ISSUED 504 AM CDT Sat Apr 13 2019/

SHORT TERM (Today through Sunday)...
Early morning water vapor imagery shows a compact shortwave trough
beginning to negatively tilt over West Texas. At the surface, height
falls associated with this feature have induced a surface low
located near Ozona with an attendant warm front stretching east
towards Waco and a cold front draped from the low southwest towards
Lajitas. Greatest upper level divergence focusing across West
Central and North Texas this morning has resulted in most development
occurring along and north of this warm front, but a supercell has
managed to develop just south of Del Rio as the main mid-level trough
axis swings towards the Rio Grande.

Given the anticipated trajectory of the West Texas shortwave trough,
expect best forcing for thunderstorm development to continue to
remain north of the region through the morning hours. Continued warm
air advection combined with smaller waves embedded in the flow aloft
will still result in isolated to scattered development through the
morning hours, but greatest coverage is expected to be north of the
region. For activity that is able to develop, SPC Mesoanalysis shows
a local enhancement in low level helicities in the vicinity of the
surface low and this will contribute to at least a transient tornado
threat as cells continue to develop this morning. This wind energy
will also help accelerate updrafts and contribute to the potential
for large hail with stronger thunderstorms.

Regional radar mosaic shows thunderstorms beginning to congeal into
a line along the cold front across Terrell, Crockett, and Irion
counties as the surface low begins to eject eastward. High resolution
guidance is consistent in this broken line of thunderstorms moving
eastward across the Edwards Plateau and Hill Country through the
morning hours. A brief severe threat for large hail and damaging
winds may rematerialize mid to late morning as thunderstorms along
the front are able to tap into some surface based instability from
daytime heating and very steep lapse rates near 8 C/km, but this
window will quickly close as the system and cold front exits to the
east this afternoon. Behind the cold front, strong west to northwest
winds 15 to 25 MPH with gusts approaching 40 MPH will be possible
across the region and a Wind Advisory is in effect for portions of
the region through tonight for these gradient winds.

Drier conditions are expected tonight with winds beginning to
decrease as the surface pressure gradient relaxes. Colder air
filtering into the region will allow for lows in the upper 30s to mid
40s on Sunday morning and highs in the upper 60s to mid 70s with dry
conditions continuing.

LONG TERM (Sunday Night through Friday)...
Shortwave ridging builds in across the Southern Plains Sunday night
and lingers through Tuesday ahead of the next approaching wave from
the Pacific, leaving Monday and Tuesday dry with temperatures
gradually warming into the upper 70s in Central Texas to near 90
along the Rio Grande. Moisture return with the approach of the mid-
week system will allow for increasing cloud cover on Tuesday with a
few warm air advection type showers spreading into the region late
Tuesday into Wednesday. As the main disturbance quickly translates
east during the day Wednesday, it will drag a cold front across the
region with a quick shot for showers and thunderstorms as it does.
Drier air behind the front will quickly end rain chances again for
Thursday and Friday with highs falling into the mid 70s to mid 80s by
Friday as the post-frontal airmass settles into the region.

FIRE WEATHER...
Near critical to critical fire weather conditions are expected across
portions of the Rio Grande Plains this afternoon and evening.
Forecast 1-hour fuel moistures are under 4 percent for much of the
Rio Grande Plains today and this, combined with low relative
humidities and gusty northwest winds behind a cold front, will
increase the potential for wildfire spread (particularly in fine
fuels). Forecast soundings show deep mixing (in excess of 8000 feet)
along the Rio Grande today and this will allow for some of the
stronger wind energy associated with the storm system moving across
the Southern Plains to translate to the surface. As a result,
frequent gusts up to 40 MPH may be possible and have continued the
Red Flag Warning for Maverick, Zavala, Frio, and Dimmit as a result.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              79  47  71  52  80 /  80   0   0   0   0
Austin Bergstrom Intl Airport  79  47  71  49  79 /  80   0   0   0   0
New Braunfels Muni Airport     79  46  72  49  81 /  70   0   0   0   0
Burnet Muni Airport            72  43  68  50  78 /  80  -    0   0   0
Del Rio Intl Airport           76  48  77  53  86 /  10   0   0   0   0
Georgetown Muni Airport        76  45  69  50  78 /  80   0   0   0   0
Hondo Muni Airport             79  46  77  50  86 /  30   0   0   0   0
San Marcos Muni Airport        79  46  72  49  81 /  70   0   0   0   0
La Grange - Fayette Regional   81  48  71  49  80 /  80   0   0   0   0
San Antonio Intl Airport       80  47  74  52  82 /  60   0   0   0   0
Stinson Muni Airport           81  49  74  51  82 /  50   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for Bexar-
Blanco-Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson.

Wind Advisory until 7 PM CDT this evening for Atascosa-Bandera-
Dimmit-Edwards-Frio-Kerr-Kinney-Maverick-Medina-Real-Uvalde-Val
Verde-Zavala.

Red Flag Warning until 8 PM CDT this evening for Dimmit-Frio-
Maverick-Zavala.

&&

Aviation...Runyen
Short-Term/Long-Term...17
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 13, 6:07 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
607 AM CDT Sat Apr 13 2019

TXZ171>173-183>194-202>209-217>225-228-141115-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
607 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated storms across the Rio Grande Plains early this morning
could continue to produce large hail, in excess of golfball size.
Additional possible threats include damaging straight-line winds
and an isolated tornado. Because of this a tornado watch is in
effect for portions of the Rio Grande Plains and Edwards Plateau
through 9 am Saturday. As storms push eastward a broken line of
storms could form with a brief severe threat of large hail and
dmaging winds during the mid to late morning along and east of
Interstate 35.

Winds behind the front this afternoon and tonight will be gusty
with sustained winds around 25 miles per hour, with gusts as high
as 30 to 45 miles per hour. The highest winds across the Rio
Grande Plains and Edwards Plateau are possible between noon and 7
pm on Saturday. The higher winds transition eastward across the
Hill Country and Interstate 35 corridor between 4 pm Saturday and
1 am Sunday.

A Red Flag Warning is in effect for the southwest portions of the
Rio Grande Plains along the Brush Country Saturday afternoon and
evening due to gusty winds and low humidity values.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. But any observed reports
would be appreciated. Feel free to call the office or send the
report through social media.

In the hours before

Special weather statement, Apr 13, 11:26 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1126 AM CDT Sat Apr 13 2019

TXZ220-222-131715-
Karnes TX-Atascosa TX-
1126 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES AND
SOUTHEASTERN ATASCOSA COUNTIES UNTIL 1215 PM CDT...

At 1126 AM CDT, Doppler radar was tracking a strong thunderstorm near
Campbellton, moving east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kenedy, Karnes City, Campbellton, Coy City, El Oso, Peggy,
Zunkerville and Fashing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2864 9834 2865 9843 2877 9846 2892 9785
      2867 9781 2870 9789 2872 9792 2869 9801
      2879 9810 2861 9833
TIME...MOT...LOC 1626Z 259DEG 31KT 2870 9836

BF
Special weather statement, Apr 13, 11:27 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1127 AM CDT Sat Apr 13 2019

TXZ193-208-131715-
Caldwell TX-Bastrop TX-
1127 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALDWELL AND
CENTRAL BASTROP COUNTIES UNTIL 1215 PM CDT...

At 1126 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cedar Creek, or 10 miles northeast of Lockhart, moving northeast at
40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bastrop, Mustang Ridge, Circle D-KC Estates, Cedar Creek, Camp Swift,
Wyldwood, Upton, Phelan, Bastrop State Park, Hills Prairie, Rockne,
Watterson, Alum Creek, McDade, Red Rock, Lytton Springs, Dale,
Bateman, St John Colony and Mendoza.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2990 9762 3003 9771 3010 9761 3030 9722
      3007 9709
TIME...MOT...LOC 1626Z 245DEG 33KT 3002 9758

BMW
Special weather statement, Apr 13, 11:28 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1128 AM CDT Sat Apr 13 2019

TXZ221>223-131715-
Karnes TX-Gonzales TX-Wilson TX-
1128 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KARNES...
SOUTHWESTERN GONZALES AND CENTRAL WILSON COUNTIES UNTIL 1215 PM
CDT...

At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm over
Floresville, moving east at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Floresville, Poth, Stockdale, Kosciusko, Nixon, Pandora and Gillett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2903 9819 2921 9824 2936 9769 2912 9762
TIME...MOT...LOC 1628Z 256DEG 36KT 2914 9814

BF
Local storm report, Apr 13, 11:35 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     2 W GREY FOREST         29.61N 98.72W
04/13/2019                   BEXAR              TX   PUBLIC

            REPORT OF KNOCKED DOWN FENCES AND TREE
            LIMBS.

&&

EW
Local storm report, Apr 13, 11:44 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     TSTM WND DMG     1 S BERGSTROM INTERNATI 30.19N 97.67W
04/13/2019                   TRAVIS             TX   ASOS

            METAR REPORT OF 1/4 INCH HAIL AT BERGSTROM
            AIRPORT.

&&

EW
Local storm report, Apr 13, 11:51 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             BERGSTROM INTERNATIONAL 30.19N 97.67W
04/13/2019  E0.25 INCH       TRAVIS             TX   ASOS

            METAR REPORT OF 1/4 INCH HAIL AT BERGSTROM
            AIRPORT.

&&

EW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:10 AM CDTSpecial Weather StatementEWXKimble35 min
Apr 13, 3:24 AM CDTWind AdvisoryEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more22 hr
Apr 13, 3:39 AM CDTSpecial Weather StatementEWXKinney51 min
Apr 13, 4:25 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde50 min
Apr 13, 5:10 AM CDTTornado WarningEWXKinney50 min
Apr 13, 5:43 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Apr 13, 6:23 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde67 min
Apr 13, 6:50 AM CDTTornado WarningEWXUvalde25 min
Apr 13, 7:17 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 13, 7:20 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde55 min
Apr 13, 7:30 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde60 min
Apr 13, 8:07 AM CDTTornado WarningEWXMedina23 min
Apr 13, 8:12 AM CDTSevere Thunderstorm WarningEWXMedina63 min
Apr 13, 8:20 AM CDTSpecial Weather StatementEWXTravis55 min
Apr 13, 8:22 AM CDTSpecial Weather StatementEWXReal, Uvalde53 min
Apr 13, 8:51 AM CDTTornado WarningEWXBandera, Medina24 min
Apr 13, 9:00 AM CDTSpecial Weather StatementEWXZavala60 min
Apr 13, 9:00 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina60 min
Apr 13, 9:04 AM CDTSpecial Weather StatementEWXWilliamson41 min
Apr 13, 9:11 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 13, 9:19 AM CDTTornado WarningEWXBexar, Medina26 min
Apr 13, 9:35 AM CDTSevere Thunderstorm WarningEWXFrio, Zavala55 min
Apr 13, 9:37 AM CDTSevere Thunderstorm WarningEWXBexar, Comal53 min
Apr 13, 10:08 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 13, 10:09 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more66 min
Apr 13, 10:19 AM CDTSpecial Weather StatementEWXBexar41 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningEWXComal, Hays29 min
Apr 13, 10:40 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio44 min
Apr 13, 10:50 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson55 min
Apr 13, 11:11 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee, Travis, Williamson64 min
Apr 13, 11:26 AM CDTSpecial Weather StatementEWXKarnes49 min
Apr 13, 11:27 AM CDTSpecial Weather StatementEWXBastrop48 min
Apr 13, 11:28 AM CDTSpecial Weather StatementEWXWilson47 min
Apr 13, 12:10 PM CDTSpecial Weather StatementEWXLee50 min
Apr 13, 12:32 PM CDTSpecial Weather StatementEWXLee43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.